# SDR ASAA2023071043983

- Difficulty date: July 10, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,262 hours, 17,262 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED BACKSHELL CONNECTOR ON ELACT 1 J3 OF OUTFLOW VALVE. GROUNDED - YES. REMOVED AND REPLACED OUTFLOW VALVE ASSY UP THROUGH STEPS AMM 21-31-03-400-801 3.F(10). EMP#43305 07-10-2023. COMPLETED ALL REQUIRED TESTING OF THE OUTFLOW VALVE PER MM 21-31-03. ALL TESTS NOW NORMAL. ETOPS GROUND VERIFICATION GOOD. SEAMC PHIL WAS NOTIFIED. OUTFLOW VALVE INSTALL COMPLETED PER ABOVE REFERENCE ALSO.
